Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can high BP make your face red ?

Can high blood pressure make your face red?
Mon, 7 Mar 2011
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Hello Jaryd. Yes, HBP can cause your face to be red. It could also be from El Paso food, or laughing too much in Careers, but I would definitely go get it check out. Good Luck!!
General Surgeon Dr. Rajinder Bajoria's  Response
Red face can be due to many causes ,HBP is one of them ,get it checked,investigated& treated.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello i am overwieght and i do smoke regually but my blood pressure have never got over 140/90 now today i have been sick all week and i worked all day long when i go home my face started getting really hot and i started getting really tired. i took my blood pressure and it was 151/85 on right arm pluse 97 the 174/102 on left arm with pulse 108 then i took a shower and it was 182/112 pulse 118 then 166/96 pulse 120 left arm i have been really panic over the first time i seen the first one and i am just wondering if there is something i can do now to help lower it real quick and then make an appt with my family doctor or is this emergency room.

doctor1 MD

Ive been feel pressure on my head, accompanied by redness on my face and chest. This have been happening multiple times throughout the day for about a week. I checked my blood pressure for the first time about 1hr ago and it was 139/88. I just checked it again and it s 127/97. Why is my BP doing this and should I be concerned? Should I be taking anything?

doctor1 MD

diagnose please For about a month now my face has randomly been getting flushed,red and warm. And when I have these episodes there s pressure on my ears and face.My stomach has been upset too.Now my face constantly has pressure and my temples feel like they are pulsating.recently I ve been getting lightheaded so i went to the doctor to find out my systolic blood pressure is high. he prescribed me blood pressure medicine. People say its probably because I m stressed but I m not really stressing about anything. I m suppose to leave for Bootcamp in 2 months and I don t want this preventing me from leaving. what s wrong with me?

Recent questions on  Hypertension

doctor1 MD

hiya i am 33 weeks pregnant and i just messured my BP it is 156 over 101... i have been in hospital onmonday because my BP was up...they took blood and urine but both came back fine... imreally worried nowbecause the BP is still high.... any advise i should do now? thanks tasha

doctor1 MD

I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.

doctor1 MD

Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you

doctor1 MD

My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...